Minimal incomplete norms on Banach algebras

Volume 102 / 1992

Michael J. Meyer Studia Mathematica 102 (1992), 77-85 DOI: 10.4064/sm-102-1-77-85


We study the family of all not necessarily complete algebra norms on a semisimple Banach algebra as a partially ordered set and investigate the existence and properties of minimal elements.


  • Michael J. Meyer

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image